# SDR USAA051473

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 986.5 BELOW TO BL45.  REMOVED DAMAGED FABRICATED NEW T CAP AND INSTALLED ON FLOORBEAM IAW 53-10-05, DEFECT SIZE: .5 INCH AREAS OF CORROSION AROUND CLIP NUT HOLES 38 INCHES IN LENGTH.
